# SDR CALA2025051304645

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 113,631 hours, 26,683 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: LJ75506
- Condition: Missing
- Location: Zone 400
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2  #1 ENGINE IDG SERVICE DOOR MISSING UPON LANDING AT SFO. A SDR REPORT MUST BE ACCOMPLISHED PDA CAT 2 # 1 ENGINE IDG DOOR WAS FOUND MISSING UPON LANDING AT SFO. OUR BELIEVE IS WHEN AIRCRAFT DEPARTING FROM EWR (FLT 1475) THE IDG DOOR WAS NOT FULLY LATCHED AND THE PART DEPARTING THE O/B COWLING ON CLIMB OUT. WE ASSUME THE CREW WAS NOT AWARE.
